# SDR MWEA070161

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,754 hours, 47,767 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30475002
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, SMELLED ELECTRICAL ODOR, CREW NOTICED SMOKE COMING OUT NEAR E&E DOOR.  REMOVED AND REPLACED LEFT & RIGHT MAIN BATTERIES.
